# SDR AALA201706169029

- Difficulty date: May 6, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: D55281545002
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT ELEVATOR RIB.  REPLACED THE RIB ASSEMBLY IAW SRM 51-72-11 AND DRAWING D55281242.
